# SDR AALA2020073089015

- Difficulty date: July 27, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 58,163 hours, 23,973 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Inoperative
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED,  ON FIRST APPROACH, AFTER PUTTING GEAR HANDLE DOWN, GEAR WARNING HORN SOUNDED, THEN WENT OUT.  GEAR DOWN INDICATION SHOWED THREE GREEN AND THREE RED IN THE GEAR HANDLE, THREE GREEN ON OVERHEAD PANEL.  EXECUTED A GO-AROUND,  RAISED GEAR.  ON SECOND APPROACH, THREE GREEN INDICATED AS ONLY TOP BOTTOM (NORMAL INDICATIONS).  FOUND LANDING GEAR LEVER MODULE AT FAULT.  REPLACED THE LEVER MODULE. OPS CHECKED GOOD.
